Compare to the active ingredient in ZzzQuil®*
Diphenhydramine HCl, 50 mg
Not For Treating Cold or Flu
FL OZ (mL)
Failure to follow these warnings could result in serious consequences.
*This product is not manufactured or distributed by The Procter & Gamble Company. ZzzQuil® is a registered trademark of The Procter & Gamble Company.
TAMPER EVIDENT: DO NOT USE IF PRINTED SAFETY SEAL AROUND DOSAGE CUP OR UNDER CAP IS BROKEN OR MISSING.
DISTRIBUTED BY OLD EAST MAIN CO.
100 MISSION RIDGE,
GOODLETTSVILLE, TN 37072